# SDR UIEA2017082401537

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE WEATHER RADAR SYS DISPLAYED ON THE CAPTAIN`S HSI.  REMOVED THE HSI IAW AMM 34-22-04 AND FOUND SCREEN COMPLETELY COVERED. CLEANED DEBRIS AND REINSTALLED THE HSI.  PERFORMED A WEATHER RADAR OPS TEST IAW AMM 34-43-00, AND OPS CHECKED OK.
